# SDR USAA920080340

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 59,555 hours, 26,629 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 9205 - PIT-PHX - EMERGENCY LANDING, DURING DESCENT RECEIVED HYDRAULIC GREEN RESERVOIR LOW LEVEL ECAM.  VERIFIED INDICATION AT TOP OF AMBER BAND.  COMPLIED WITH ECAM AND SHUT DOWN GREEN SYSTEM UNTIL GEAR EXTENSION REQUIRED.  AFTER GEAR EXTENSION LEVEL INCREASED AND NORMAL GREEN SYSTEM OPERATION RESUMED.  CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE SERVICED GREEN SYSTEM TO PROPER LEVEL.  NO LEAKS WERE NOTED.
